# SDR YENA2025021700163

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 70,965 hours, 25,685 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1752, SJU-TPA. 'DIRTY SOCK SMELL IN THE COCKPIT AND FWD GALLEY AREA DURING DESCENT STARTING AROUND 12000 FEET; CHECKED APU NO EVIDENCE OF OIL LEAK.  COMPLIED WITH INFO NOTICE 2017-T015 SECTION B2. ACCOMPLISHED LEVEL A DECONTAMINATION NO ODOR PRESENT WITH HP AIR GND  A/C OK FOR SERVICE.'
